# SDR PCAA0301027

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 24,960 hours, 27,307 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Part serial: NA
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PIT-FLIGHT#3989. CREW REPORTED #1 GROUND RANGE LIGHT CYCLES WITH POWER LEVER IN DISC. MAINTENANCE REPLACED POWER LEVER SWITCH 6141 S3 AND SWITCH 6121 S11 FOUND TO BE OUT OF ADJUSTMENT. REMOVED AND REPLACED SWITCHES IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 76-10-13. AIRCRAFT RETURNED TO SERVICE.
